0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......

Journal Articles

in Adverse Drug Effects
 41-60 of 194 Articles
Perspective | 
Pai Liu, MD; Michelle Nikels, MD; Brandon Combs, MD
JAMA Intern Med. 2014;174(2):182. doi:10.1001/jamainternmed.2013.12717.

Original Investigation | 
Chin-Lin Tseng, DrPH; Orysya Soroka, MS; Miriam Maney, MA, CPHQ; et al.
JAMA Intern Med. 2014;174(2):259-268. doi:10.1001/jamainternmed.2013.12963.
Includes: Supplemental Content

Research Letter | 
Ilke Sipahi, MD; Seden Celik, MD; Nurdan Tozun, MD
JAMA Intern Med. 2014;174(1):150-151. doi:10.1001/jamainternmed.2013.12217.

Original Investigation | 
Nicholas L. Smith, PhD; Marc Blondon, MD, MS; Kerri L. Wiggins, MS, RD; et al.
JAMA Intern Med. 2014;174(1):25-34. doi:10.1001/jamainternmed.2013.11074.
Includes: Supplemental Content

Original Investigation | 
Peter N. Taylor, MSc, MRCP; Ahmed Iqbal, MRCP; Caroline Minassian, MSc; et al.
JAMA Intern Med. 2014;174(1):32-39. doi:10.1001/jamainternmed.2013.11312.
Includes: Supplemental Content

Viewpoint | 
Michael A. Steinman, MD; Andrew D. Auerbach, MD
JAMA Intern Med. 2013;173(20):1857-1858. doi:10.1001/jamainternmed.2013.9511.

Invited Commentary | 
Patricia F. Coogan, ScD
JAMA Intern Med. 2013;173(17):1637-1638. doi:10.1001/jamainternmed.2013.9069.

Original Investigation |  FREE
Christopher I. Li, MD, PhD; Janet R. Daling, PhD; Mei-Tzu C. Tang, PhD; et al.
JAMA Intern Med. 2013;173(17):1629-1637. doi:10.1001/jamainternmed.2013.9071.

Research Letter |  FREE
Khoa D. Lam, MD; Yinghui Miao, MPH; Michael A. Steinman, MD
JAMA Intern Med. 2013;173(16):1546-1547. doi:10.1001/jamainternmed.2013.7060.
Includes: Supplemental Content

Research Letter |  FREE
Kumar Dharmarajan, MD, MBA; Frederick A. Masoudi, MD, MSPH; John A. Spertus, MD, MPH; et al.
JAMA Intern Med. 2013;173(16):1547-1549. doi:10.1001/jamainternmed.2013.7717.
Includes: Supplemental Content

Viewpoint | 
Robert J. Smith, MD; William R. Hiatt, MD
JAMA Intern Med. 2013;173(16):1491-1492. doi:10.1001/jamainternmed.2013.6624.

Comment & Response | 
Arief Lalmohamed, PharmD; Niels Vermeer, PharmD; Frank de Vries, PharmD, PhD
JAMA Intern Med. 2013;173(16):1559. doi:10.1001/jamainternmed.2013.8468.

Comment & Response | 
Marcello Maggio, MD, PhD; Andrea Corsonello, MD
JAMA Intern Med. 2013;173(16):1559-1560. doi:10.1001/jamainternmed.2013.8459.

Invited Commentary | 
Francine Grodstein, ScD
JAMA Intern Med. 2013;173(15):1437-1438. doi:10.1001/jamainternmed.2013.6827.

Comment and Response | 
David L. Keller, MD
JAMA Intern Med. 2013;173(15):1473. doi:10.1001/jamainternmed.2013.7747.

Comment and Response | 
David L. Keller, MD
JAMA Intern Med. 2013;173(15):1476. doi:10.1001/jamainternmed.2013.8147.

Comment and Response | 
Brian K. Alldredge, PharmD; Steven R. Kayser, PharmD
JAMA Intern Med. 2013;173(15):1473. doi:10.1001/jamainternmed.2013.7701.

Comment and Response | 
Jie Jin Wang, MMed, PhD; Gerald Liew, MBBS, PhD; Paul Mitchell, MD, PhD
JAMA Intern Med. 2013;173(15):1476-1477. doi:10.1001/jamainternmed.2013.8131.

Original Investigation |  FREE
Mark A. Espeland, PhD; Sally A. Shumaker, PhD; Iris Leng, PhD, MD; et al.
JAMA Intern Med. 2013;173(15):1429-1436. doi:10.1001/jamainternmed.2013.7727.

Comment and Response | 
L. John Hoffer, MD, PhD
JAMA Intern Med. 2013;173(14):1384. doi:10.1001/jamainternmed.2013.7731.

Sign in

Create a free personal account to sign up for alerts, share articles, and more.

Purchase Options

• Subscribe to the journal
From The JAMA Network
JAMA Dermatology
Case Report/Case Series  | 
MEK Inhibitor–Induced Dusky Erythema:  Characteristic Drug Hypersensitivity Manifestation in 3 Patients
Urvi Patel, MD; Lynn Cornelius, MD; Milan J. Anadkat, MD
JAMA Dermatology
Original Investigation  | 
Cutaneous Adverse Effects Associated With the Tyrosine-Kinase Inhibitor Cabozantinib
Rena C. Zuo, BA; Andrea B. Apolo, MD; John J. DiGiovanna, MD; et al.
JAMA Neurology
Editorial  | 
Fingolimod and Risk of Varicella-Zoster Virus Infection:  Back to the Future With an Old Infection and a New Drug
Kenneth L. Tyler, MD
JAMA Neurology
Original Investigation  | 
Varicella-Zoster Virus Infections in Patients Treated With Fingolimod:  Risk Assessment and Consensus Recommendations for Management
Ann M. Arvin, MD; Jerry S. Wolinsky, MD; Ludwig Kappos, MD, PhD; et al.